Alert archive / Puerto Rico / Flash Flood Warnings in 2010

Flash Flood Warning 47, NWS JSJ

May 29, 2010

NWS JSJ issued this flash flood warning at May 29, 2010, 4:59 PM CDT. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2010, 4:59 PM CDT (21:59 UTC)
Expired
May 29, 2010, 11:00 PM CDT
In force
6 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 38 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 6:30 PM CDTFLASH FLOODVega Alta, PREASTBOUND LANE OF HIGHWAY 2 IN VEGA ALTA FLOODED DUE TO CIBUCO RIVER OUT OF ITS BANKS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 91 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

660 
WGCA52 TJSJ 292159
FFWSJU
PRC047-143-145-300400-
/O.NEW.TJSJ.FF.W.0047.100529T2159Z-100530T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
559 PM AST SAT MAY 29 2010

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     COROZAL
     VEGA ALTA
     VEGA BAJA

* UNTIL MIDNIGHT AST SUNDAY

* AT 550 PM AST...RUNOFF FROM PREVIOUS HEAVY RAINFALL HAS RESULTED 
IN SIGNIFICANT RISES ALONG THE CIBUCO RIVER. IN ADDITION...U.S.G.S. 
RIVER SENSORS INDICATED THAT THE LEVELS OF RIO CIBUCO WERE RISING 
RAPIDLY AND WILL GO PAST FLOOD STAGE WITHIN THE NEXT 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 1826 6635 1850 6642 1849 6633 1832 6627
      1826 6630

$$

ER/LR

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
2 follow-up statements
902 
WGCA72 TJSJ 300037
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
837 PM AST SAT MAY 29 2010

PRC047-143-145-300400-
/O.CON.TJSJ.FF.W.0047.000000T0000Z-100530T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COROZAL PR-VEGA ALTA PR-VEGA BAJA PR-
837 PM AST SAT MAY 29 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT AST FOR
VEGA BAJA...VEGA ALTA AND COROZAL MUNICIPALITIES...

...FLOODING IS OCCURRING IN VEGA ALTA AND VEGA BAJA...

TRAVELING TONIGHT ON HIGHWAY 2 ACROSS VEGA ALTA AND VEGA BAJA IS NOT 
RECOMMENDED. CIBUCO RIVER AT VEGA BAJA CONTINUES TO RISE THIS 
EVENING AND WILL FLOOD HIGHWAY 2 IN VEGA BAJA SHORTLY. FLOODING HAS 
BEEN REPORTED IN VEGA ALTA ON HIGHWAY 2. ROUTES 620...675 AND 676 IN 
VEGA ALTA REMAIN FLOODED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 1826 6635 1850 6642 1849 6633 1832 6627
      1826 6630

$$

ROSA

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
552 
WGCA72 TJSJ 300355
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1155 PM AST SAT MAY 29 2010

PRC047-143-145-300400-
/O.EXP.TJSJ.FF.W.0047.000000T0000Z-100530T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COROZAL PR-VEGA ALTA PR-VEGA BAJA PR-
1155 PM AST SAT MAY 29 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT AST FOR VEGA
BAJA...VEGA ALTA AND COROZAL MUNICIPALITIES...

FOR THE RIO CIBUCO NEAR VEGA BAJA...THE USGS SENSOR INDICATED THE 
RIVER CONTINUED TO BE ABOVE FLOOD STAGE...BUT CONTINUE TO FALL. A 
RIVER FLOOD WARNING WILL REPLACE THIS FLASH FLOOD WARNING FOR THE 
RIO CIBUCO NEAR VEGA BAJA.

DOPPLER RADAR INDICATED THAT THE HEAVY RAIN WHICH AFFECTED THIS AREA
HAD DISSIPATED OR MOVED AWAY. NO SIGNIFICANT ADDITIONAL RAINFALL IS
EXPECTED ACROSS THESE AREAS AT THIS TIME.

LAT...LON 1826 6635 1850 6642 1849 6633 1832 6627
      1826 6630

$$

FC/ER

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at May 29, 2:02 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, May 29, 2:02 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
302 PM AST SAT MAY 29 2010

.SYNOPSIS...HIGH PRESSURE IS NOSING INTO THE CARIBBEAN FROM THE
EAST WHILE A TROUGH JUST NORTH OF HISPANIOLA PASSES NORTH OF THE
LOCAL AREA OVER THE WEEKEND. A RIDGE BUILDS BEHIND THE TROUGH AND
EXTENDS FROM STRONG HIGH PRESSURE OVER THE CARIBBEAN.

AT MID LEVELS...A MID LATITUDE TROUGH PULLS OUT OF THE AREA SUNDAY
NIGHT AS HIGH PRESSURE BUILDS WEST SOUTHWEST INTO THE CARIBBEAN.
HIGH PRESSURE DOMINATES THE CARIBBEAN THROUGH THE REST OF THE
WEEK.

AT LOWER LEVELS...THE STREAM OF MOISTURE CONTINUES FROM THE SOUTH
ON THE EASTERN SIDE OF A WEAK TROUGH THAT PERSISTS JUST WEST OF
THE LOCAL AREA THROUGH MONDAY. LOWER LEVEL WINDS BECOME
SOUTHEASTERLY AND SOME MOISTURE CONTINUES THROUGH AT LEAST TUESDAY
AND POSSIBLY WEDNESDAY. DRYING IS EXPECTED TOWARD THE END OF THE
WEEK.

&&

.DISCUSSION...WEAK SEA BREEZES DEVELOPED ON THE NORTH AND
NORTHEAST COASTS AND TRIGGERED THUNDERSTORMS WITH VERY HEAVY RAIN
OVER MUCH OF NORTHEAST AND SOME OF NORTH CENTRAL PUERTO RICO.
THESE CONTINUE TO MOVE EAST NORTHEAST AND WILL BE OFF THE ISLAND
BY 4 PM AST. THIS CAUSE THE RIO PIEDRAS TO FLOOD AT HATO REY. TERMINAL
DOPPLER RADAR INDICATES MORE SHOWERS MOVING THROUGH WESTERN PUERTO
RICO. THESE MAY CROSS THROUGH THE REST OF PUERTO RICO BEFORE THE
AFTERNOON END. MODELS ARE WET THROUGH TUESDAY AND POSSIBLY
WEDNESDAY THOUGH WINDS SHIFT LATE SUNDAY TO A MORE SOUTHEASTERLY
DIRECTION. IN THE MEANTIME TONIGHT THE SOUTH COAST WILL LIKELY
RECEIVE MORE SHOWERS. THE SOUTHERLY FLOW WILL CONTINUE ON SUNDAY
AND EXPECT ANOTHER ROUND OF HEAVY THUNDERSTORMS. THE ACTIVITY
SOUTH OF HISPANIOLA IS EXPECTED TO REACH PUERTO RICO AFTER 30/06Z
AND THIS PLUME MAY PERSIST PAST 30/18Z SO RAIN ON SUNDAY SHOULD BE
GREATER THAN RAIN RECEIVED TODAY. AT THIS TIME MODELS ALSO SUGGEST
THAT THE U.S. VIRGIN ISLAND COULD CONTINUE TO RECEIVE STRONG
SHOWERS TONIGHT THROUGH SUNDAY NIGHT. THEREFORE WILL LEAVE THE
WATCH IN PLACE UNTIL 8 PM WITH AN EYE TO EXTENDING IT AS
CONDITIONS WARRANT. THE NAM...GFS AND ECMWF ALL CONTINUE HIGH
RELATIVE HUMIDITIES THROUGH TUESDAY AND THE ECMWF DOES NOT LOWER
THIS HIGH RH AT 850 MB UNTIL AFTER 00Z ON 03 JUNE. SHOULD THIS
HAPPEN THERE MAY BE SUFFICIENT DIVERGENCE ALOFT FOR ANOTHER ROUND
OF WET WEATHER OVER PUERTO RICO AND TO A LESSER EXTENT THE U.S.
VIRGIN ISLANDS.

&&

.AVIATION...
OCCASIONAL MVFR CONDS WILL REMAIN POSSIBLE ACROSS ALL OF
THE LOCAL ISLANDS AND TAF SITES DURING THE NEXT 12 TO 24 HOURS IN +SHRA
OR +TSRA. PREVAILING VFR CONDS ARE EXPECTED ACROSS TKPK AND TNCM...WITH
BRIEF MVFR CONDITIONS POSSIBLE. WATCH FOR FREQUENT MOUNTAIN OBSCURATIONS.

&&

.MARINE...CONDITIONS STILL REMAIN BELOW SMALL CRAFT ADVISORY
STAGE. BUT EXPECT AREAS OF VERY HEAVY RAIN DURING THE NEXT 2 TO 3
DAYS TO LIMIT VISIBILITIES OCCASIONALLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  78  89  78  90 /  60  70  30  50
STT  79  86  80  87 /  80  70  40  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL 8 PM AST THIS EVENING FOR CENTRAL
     INTERIOR-CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-
     NORTH CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN
     JUAN AND VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN
     INTERIOR.

VI...FLASH FLOOD WATCH UNTIL 8 PM AST THIS EVENING FOR ST CROIX-ST.
     THOMAS/ST. JOHN/ADJACENT ISLANDS.

&&

23/12
Hazardous weather outlook, May 29, 5:21 AM CDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
621 AM AST SAT MAY 29 2010

AMZ710>745-PRZ001>013-301030-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
621 AM AST SAT MAY 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A VERY MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH LOCAL EFFECTS
AND FAVORABLE MID TO UPPER LEVEL CONDITIONS TODAY THROUGH
TONIGHT...TO PRODUCE NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS
ACROSS THE LOCAL ISLANDS. PERIODS OF HEAVY RAINFALL AND URBAN AND
SMALL STREAM FLOODING ARE STILL EXPECTED IN MANY AREAS...WITH THE
POTENTIAL FOR MORE SIGNIFICANT FLASH AND RIVER FLOODING. A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR ALL OF PUERTO RICO AND CULEBRA
AND VIEQUES TODAY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A VERY MOIST AND UNSTABLE AIR MASS WILL CONTINUE TO COMBINE WITH
LOCAL EFFECTS AND FAVORABLE MID TO UPPER LEVEL CONDITIONS FOR
SATURDAY AND PROBABLY SUNDAY ALSO...TO PRODUCE ADDITIONAL SHOWERS
AND THUNDERSTORMS ACROSS THE LOCAL ISLANDS. PERIODS OF HEAVY
RAINFALL AND URBAN AND SMALL STREAM FLOODING ARE EXPECTED IN MANY
AREAS...WITH THE POTENTIAL FOR MORE SIGNIFICANT FLASH AND RIVER
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY THROUGH THIS EVENING. ANY
REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE GREATLY
APPRECIATED.

AMZ715-725-VIZ001-002-301030-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
621 AM AST SAT MAY 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A VERY MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH LOCAL
EFFECTS AND FAVORABLE MID TO UPPER LEVEL CONDITIONS TODAY THROUGH
TONIGHT...TO PRODUCE NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS
ACROSS THE LOCAL ISLANDS. PERIODS OF HEAVY RAINFALL AND URBAN AND
GUT FLOODING ARE EXPECTED IN MANY AREAS...WITH THE POTENTIAL FOR
MORE SIGNIFICANT FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN
EFFECT FOR ALL OF THE U.S. VIRGIN ISLANDS TODAY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A VERY MOIST AND UNSTABLE AIR MASS WILL CONTINUE TO COMBINE WITH
LOCAL EFFECTS AND FAVORABLE MID TO UPPER LEVEL CONDITIONS FOR
SATURDAY AND PROBABLY SUNDAY ALSO...TO PRODUCE ADDITIONAL SHOWERS
AND THUNDERSTORMS ACROSS THE LOCAL ISLANDS. PERIODS OF HEAVY
RAINFALL AND URBAN AND GUT FLOODING ARE EXPECTED IN MANY AREAS...
WITH THE POTENTIAL FOR MORE SIGNIFICANT FLASH FLOODING. A FLASH
FLOOD WATCH WILL REMAIN IN EFFECT FOR ALL OF THE U.S. VIRGIN
ISLANDS THROUGH SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY THROUGH THIS EVENING. ANY
REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE GREATLY
APPRECIATED.

In the hours before

Special weather statement, May 29, 3:27 PM CDT, 1 hour 32 minutes before
PRC007-021-025-029-031-033-035-041-045-051-061-063-069-077-085-087-
103-105-119-127-129-135-137-139-292145-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
427 PM AST SAT MAY 29 2010

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 545 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
     BAYAMON...CAGUAS...CIDRA...CAYEY...COMERIO...AGUAS BUENAS...
     JUNCOS...GURABO...NARANJITO...TOA ALTA...SAN LORENZO...TRUJILLO
     ALTO...LAS PIEDRAS...DORADO...NAGUABO...GUAYNABO...CANOVANAS...
     CAROLINA...HUMACAO...CATANO...SAN JUAN...LOIZA...RIO GRANDE AND
     TOA BAJA

AT 421 PM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
LEVITTOWN TO PAJAROS TO CIDRA...MOVING EAST AT 35 MPH. THIS LINE
WILL BE CAPABLE OF PRODUCING INTENSE RAINFALL WITH AROUND AN INCH IN
JUST 30 MINUTES...FREQUENT LIGHTNING...GREATLY REDUCED VISIBILITIES
AND WIND GUSTS TO 35 MPH. ADDITIONAL FLOODING PROBLEMS ARE LIKELY AS
THIS LINE MOVES THROUGH.

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, May 29, 3:37 PM CDT, 1 hour 22 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
427 PM AST SABADO 29 DE MAYO DE 2010

EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL HASTA LAS 5:45 PM AST PARA PERSONAS EN LOS
SIGIENTES MUNICIPIOS EN PUERTO RICO
     BAYAMON...CAGUAS...CIDRA...CAYEY...COMERIO...AGUAS
BUENAS...JUNCOS...GURABO...NARANJITO...TOA ALTA...SAN
LORENZO...TRUJILLO ALTO...LAS
PIEDRAS...DORADO...NAGUABO...GUAYNABO...CANOVANAS...
CAROLINA...HUMACAO...CATANO...SAN JUAN...LOIZA...RIO GRANDE Y
TOA BAJA

A LAS 421 PM AST...EL RADAR DOPPLER INDICO UNA LINEA DE TRONADAS
EXTENDIENDOSE DESDE 18 MILLAS AL NORTE DE LEVITTOWN HACIA PAJAROS Y
HACIA CIDRA...MOVIENDOSE AL ESTE A 35 MPH. ESTA LINEA SERA CAPAZ DE
PRODUCIR AGUACEROS INTENSOS CON CANTIDADES DE UNA PULGADA EN 30
MINUTOS...RELAMPAGOS FRECUENTES...VISIBILIDADES ALTAMENTE REDUCIDAS
Y RAFAGAS DE HASTA 35 MPH. INUNDACIONES ADICIONALES SON POSIBLES A
MEDIDA QUE ESTA LINEA PASA.

SE HAN REPORTADO INTENSOS RELAMPAGOS CON LA TRONADA. SI USTED SE
ENCUENTRA AFUERA DURANTE LA TRONADA MANTENGASE ALEJADO DE OBJETOS
AISLADOS Y ALTOS TALES COMO ARBOLES. MUEVE A UN ESTRUCTURA SEGURA SI
ES POSIBLE. DENTRO DE LAS ESTRUCTURAS...MANTENGASE ALEJADO DE
VENTANAS Y PUERTAS Y EVITE USAR TELEFONOS A MENOS QUE SEA UNA
EMERGENCIA. TRATE DE DESENCHUFAR LOS ENSERES ANTES DE QUE LA
TORMENTA LLEGUE.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:28 PM CDTFlash Flood WarningJSJ6 hr
May 28, 7:34 PM CDTFlash Flood WarningJSJ2 hr
May 28, 7:38 PM CDTFlash Flood WarningJSJ3 hr
May 28, 7:56 PM CDTAreal Flood AdvisoryJSJ3 hr
May 28, 8:16 PM CDTFlash Flood WarningJSJ4 hr
May 28, 8:40 PM CDTFlash Flood WarningJSJ6 hr
May 28, 9:22 PM CDTFlash Flood WarningJSJ6 hr
May 28, 9:33 PM CDTFlash Flood WarningJSJ6 hr
May 29, 12:49 AM CDTAreal Flood WarningJSJ39 hr
May 29, 3:30 AM CDTAreal Flood WarningJSJ36 hr
May 29, 12:31 PM CDTAreal Flood AdvisoryJSJ3 hr
May 29, 1:20 PM CDTFlash Flood WarningJSJ3 hr
May 29, 2:26 PM CDTFlash Flood WarningJSJ3 hr
May 29, 3:12 PM CDTFlash Flood WarningJSJ3 hr
May 29, 3:27 PM CDTAreal Flood AdvisoryJSJ3 hr
May 29, 3:35 PM CDTSpecial Marine WarningJSJ115 min
May 29, 4:47 PM CDTSpecial Marine WarningJSJ118 min
May 29, 4:51 PM CDTAreal Flood AdvisoryJSJ114 min
May 29, 5:09 PM CDTAreal Flood AdvisoryJSJ3 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.